Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dual symmetry of projective sets in a finite modular lattice


Author: S. P. Avann
Journal: Trans. Amer. Math. Soc. 89 (1958), 541-558
MSC: Primary 06.00
MathSciNet review: 0099936
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0099936-3
Article copyright: © Copyright 1958 American Mathematical Society